|Viread and Sustiva interaction
Jan 17, 2005
My 13 yoa daughter is + diagonesed when she was 4 1/2. We have recently moved, the dr.'s now are talking about changing her medications that she has been on for about 2 years. Saying that there is some type of interaction with the meds. My daughter is on DDIec, Viread, Sustiva and Kaletra. Any information would be help full.
| Response from Dr. Henry
Sustivas can lower the Kaletra levels so dosing can be tricky. Recently there has been concern about a negative interaction between ddI and tenofovir (I rarely use that combination together) which may decrease CD4 counts and/or decrease effectiveness. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Unprotected Sex Without Ejaculation And HIV Transmission Risk
- What Are The Chances Of Getting AIDS From Giving Oral Sex?
- Is Dizziness An Early Sign Of HIV?
- Is Muscle Ache An Acute Symptom Of HIV?
- Runny Nose Could I Have Acute HIV Infection
- Black Spots After Swallowing Cum Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.